# SDR GTIA2020013029978

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 8,487 hours, 3,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED AN  OIL/ MUSTY/DIRTY SOCK ODOR ON FINAL-UPON FURTHER INSPECTION FOUND AIRCRAFT INTERIOR WITH NO ODOR ON DIRTY SOCK SMELL AT ARRIVAL TO GATE. ACCOMPLISHED PACK 1 AND PACK 2 OPERATIONAL CHECKS WITH INDIVIDUAL APU, ENG1 AND ENG2 RUNS IAW AMM 49-10-00 AMM 71-00-00 AND AMM 21-50-00, WITH NO ODORS AT THIS TIME
